# SDR ASAA12511595

- Difficulty date: May 26, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 12,951 hours, 4,006 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: BACC45FT105P
- Condition: Loose
- Location: L2 Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT LT SIDE "OVERHEAT" LIGHT ILLUMINATED ON LANDING AS THRUST REVERSERS WERE DEPLOYED.  LIGHT REMAINED ON DURING ROLL OUT & TAXI.  PERFORMED QRH.  LIGHT RE ILLUMINATED.  ACFT GROUNDED. LT SIDE WHICH SHOWS AN ACTIVE "SENSOR FAULT". WHILE INSPECTING LT SIDE WINDOW HEAT SENSOR WIRES, FOUND LOWER AFT STUD BACKED OUT 3 FULL TURNS RESECURED SENSOR WIRE STUD & RETESTED LT SIDE WHICH NO CURRENT FAULTS BITE CHECKED OK REF MM 30-41-00.  GROUND VERIFICATION OF ETOPS SIGNIFICANT SYS CHECKED GOOD.
